RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 54, Number 3, Pages 477–480 (Mi tmf2140)  

This article is cited in 2 scientific papers (total in 2 papers)

Quasiclassical quantization of the periodic Toda chain from the point of view of Lie algebras

Yu. M. Vorob'ev, S. Yu. Dobrokhotov


Abstract: V. P. Maslov's method is used to construct the quasiclassical asymptotic behavior of a representation of the quantum periodic Toda chain over a solvable Lie algebra. The note continues investigations by Dobrokhotov and Maslov [1].

Full text: PDF file (266 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 54:3, 312–314

Bibliographic databases:

Received: 05.05.1982

Citation: Yu. M. Vorob'ev, S. Yu. Dobrokhotov, “Quasiclassical quantization of the periodic Toda chain from the point of view of Lie algebras”, TMF, 54:3 (1983), 477–480; Theoret. and Math. Phys., 54:3 (1983), 312–314

Citation in format AMSBIB
\Bibitem{VorDob83}
\by Yu.~M.~Vorob'ev, S.~Yu.~Dobrokhotov
\paper Quasiclassical quantization of the periodic Toda chain from the point of view of~Lie algebras
\jour TMF
\yr 1983
\vol 54
\issue 3
\pages 477--480
\mathnet{http://mi.mathnet.ru/tmf2140}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=708256}
\zmath{https://zbmath.org/?q=an:0517.58023}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 54
\issue 3
\pages 312--314
\crossref{https://doi.org/10.1007/BF01018915}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983RP15400017}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2140
  • http://mi.mathnet.ru/eng/tmf/v54/i3/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Non-standard characteristics in asymptotic problems”, Russian Math. Surveys, 38:6 (1983), 1–42  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:231
    Full text:90
    References:55
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019